American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Myron Goldstein and Wellington H. Ow. On the mean-value property of harmonic functions . Proc. Amer. Math. Soc. 29 (1971) 341-344. MR 0279320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] T. K. Boehme and Max L. Weiss. Extensions of Fatou's theorem to tangential asymptotic values . Proc. Amer. Math. Soc. 27 (1971) 289-298. MR 0273039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Glenn Schober. Neumann's lemma . Proc. Amer. Math. Soc. 19 (1968) 306-311. MR 0224849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard A. Hunt and Richard L. Wheeden. On the boundary values of harmonic functions . Trans. Amer. Math. Soc. 132 (1968) 307-322. MR 0226044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anil Kumar Bose. Functions satisfying a weighted average property. II . Trans. Amer. Math. Soc. 124 (1966) 540-551. MR 0204679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Leopold Flatto, Donald J. Newman and Harold S. Shapiro. The level curves of harmonic functions . Trans. Amer. Math. Soc. 123 (1966) 425-436. MR 0197755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. P. Jerrard and L. A. Rubel. On the curvature of the level lines of a harmonic function . Proc. Amer. Math. Soc. 14 (1963) 29-32. MR 0142770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Morris Marden. The critical points of a linear combination of Green's functions . Trans. Amer. Math. Soc. 107 (1963) 369-381. MR 0150328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alan Wilson. Functions which have harmonic support . Proc. Amer. Math. Soc. 13 (1962) 998-999. MR 0159009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Bernard Epstein. On the mean-value property of harmonic functions . Proc. Amer. Math. Soc. 13 (1962) 830. MR 0140700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] D. V. Widder. Functions harmonic in a strip . Proc. Amer. Math. Soc. 12 (1961) 67-72. MR 0132838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1